# SDR ABXA9900065

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 995760016
- Condition: Cracked
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND RIGHT FLAP OUTBOARD HINGE INTERIOR FITTING, OUTBOARD ATTACH  BRACKET CRACKED.  REPLACED BRACKET IAW DC9 SRM 51-30-1.
